Donu V B Arapura

papers.bib

@article{MR4015235,
  author = {Arapura, Donu},
  title = {Kodaira-{S}aito vanishing via {H}iggs bundles in positive
              characteristic},
  journal = {J. Reine Angew. Math.},
  fjournal = {Journal f\"{u}r die Reine und Angewandte Mathematik. [Crelle's
              Journal]},
  volume = {755},
  year = {2019},
  pages = {293--312},
  issn = {0075-4102},
  mrclass = {14F17 (14D07 14G17 14H60)},
  mrnumber = {4015235},
  mrreviewer = {Yukihide Takayama},
  doi = {10.1515/crelle-2017-0036},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1515/crelle-2017-0036}
}
@article{MR3665609,
  author = {Arapura, Donu},
  title = {Toward the structure of fibered fundamental groups of
              projective varieties},
  journal = {J. \'{E}c. polytech. Math.},
  fjournal = {Journal de l'\'{E}cole polytechnique. Math\'{e}matiques},
  volume = {4},
  year = {2017},
  pages = {595--611},
  issn = {2429-7100},
  mrclass = {14F35 (14H30)},
  mrnumber = {3665609},
  mrreviewer = {Alex Degtyarev},
  doi = {10.5802/jep.52},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.5802/jep.52}
}
@article{MR3493218,
  author = {Arapura, Donu and Dimca, Alexandru and Hain, Richard},
  title = {On the fundamental groups of normal varieties},
  journal = {Commun. Contemp. Math.},
  fjournal = {Communications in Contemporary Mathematics},
  volume = {18},
  year = {2016},
  number = {4},
  pages = {1550065, 17},
  issn = {0219-1997},
  mrclass = {14F35 (32S35 55N25)},
  mrnumber = {3493218},
  mrreviewer = {P. E. Newstead},
  doi = {10.1142/S0219199715500650},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1142/S0219199715500650}
}
@article{MR3096516,
  author = {Arapura, Donu and Bakhtary, Parsa and W\l odarczyk, Jaros\l aw},
  title = {Weights on cohomology, invariants of singularities, and dual
              complexes},
  journal = {Math. Ann.},
  fjournal = {Mathematische Annalen},
  volume = {357},
  year = {2013},
  number = {2},
  pages = {513--550},
  issn = {0025-5831},
  mrclass = {14F42 (14C30 14F43)},
  mrnumber = {3096516},
  mrreviewer = {Fouad ElZein},
  doi = {10.1007/s00208-013-0912-7},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1007/s00208-013-0912-7}
}
@article{MR2995668,
  author = {Arapura, Donu},
  title = {An abelian category of motivic sheaves},
  journal = {Adv. Math.},
  fjournal = {Advances in Mathematics},
  volume = {233},
  year = {2013},
  pages = {135--195},
  issn = {0001-8708},
  mrclass = {14F05 (14C30)},
  mrnumber = {2995668},
  mrreviewer = {Michael J. Paluch},
  doi = {10.1016/j.aim.2012.10.004},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1016/j.aim.2012.10.004}
}
@book{MR2895485,
  author = {Arapura, Donu},
  title = {Algebraic geometry over the complex numbers},
  series = {Universitext},
  publisher = {Springer, New York},
  year = {2012},
  pages = {xii+329},
  isbn = {978-1-4614-1808-5},
  mrclass = {14-01 (14A10 14C30 14F05 14H15 30F10 32C99 32G99)},
  mrnumber = {2895485},
  mrreviewer = {Pietro De Poi},
  doi = {10.1007/978-1-4614-1809-2},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1007/978-1-4614-1809-2}
}
@article{MR2271985,
  author = {Arapura, Donu},
  title = {Motivation for {H}odge cycles},
  journal = {Adv. Math.},
  fjournal = {Advances in Mathematics},
  volume = {207},
  year = {2006},
  number = {2},
  pages = {762--781},
  issn = {0001-8708},
  mrclass = {14C25 (14C30 14F42)},
  mrnumber = {2271985},
  mrreviewer = {Luca Barbieri Viale},
  doi = {10.1016/j.aim.2006.01.005},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1016/j.aim.2006.01.005}
}
@article{MR2178703,
  author = {Arapura, Donu},
  title = {The {L}eray spectral sequence is motivic},
  journal = {Invent. Math.},
  fjournal = {Inventiones Mathematicae},
  volume = {160},
  year = {2005},
  number = {3},
  pages = {567--589},
  issn = {0020-9910},
  mrclass = {14F42 (14D07)},
  mrnumber = {2178703},
  mrreviewer = {Byungheup Jun},
  doi = {10.1007/s00222-004-0416-x},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1007/s00222-004-0416-x}
}
@article{MR2034642,
  author = {Arapura, Donu},
  title = {Frobenius amplitude and strong vanishing theorems for vector
              bundles},
  note = {With an appendix by Dennis S. Keeler},
  journal = {Duke Math. J.},
  fjournal = {Duke Mathematical Journal},
  volume = {121},
  year = {2004},
  number = {2},
  pages = {231--267},
  issn = {0012-7094},
  mrclass = {14F17},
  mrnumber = {2034642},
  mrreviewer = {Karen E. Smith},
  doi = {10.1215/S0012-7094-04-12122-0},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1215/S0012-7094-04-12122-0}
}
@article{MR1686777,
  author = {Arapura, Donu and Nori, Madhav},
  title = {Solvable fundamental groups of algebraic varieties and
              {K}\"{a}hler manifolds},
  journal = {Compositio Math.},
  fjournal = {Compositio Mathematica},
  volume = {116},
  year = {1999},
  number = {2},
  pages = {173--188},
  issn = {0010-437X},
  mrclass = {14F35 (20F16 32J25 32J27)},
  mrnumber = {1686777},
  mrreviewer = {Azniv Kasparian},
  doi = {10.1023/A:1000879906578},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1023/A:1000879906578}
}
@article{MR1487227,
  author = {Arapura, Donu},
  title = {Geometry of cohomology support loci for local systems. {I}},
  journal = {J. Algebraic Geom.},
  fjournal = {Journal of Algebraic Geometry},
  volume = {6},
  year = {1997},
  number = {3},
  pages = {563--597},
  issn = {1056-3911},
  mrclass = {32J25 (14C30 14F35 14F40 14F45 32C17)},
  mrnumber = {1487227},
  mrreviewer = {Philippe P. Eyssidieux}
}
@article{MR1194951,
  author = {Arapura, D. and Bressler, P. and Ramachandran, M.},
  title = {On the fundamental group of a compact {K}\"{a}hler manifold},
  journal = {Duke Math. J.},
  fjournal = {Duke Mathematical Journal},
  volume = {68},
  year = {1992},
  number = {3},
  pages = {477--488},
  issn = {0012-7094},
  mrclass = {57R19 (32J27 53C55)},
  mrnumber = {1194951},
  mrreviewer = {Elmer G. Rees},
  doi = {10.1215/S0012-7094-92-06819-0},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1215/S0012-7094-92-06819-0}
}
@article{MR1061523,
  author = {Arapura, Donu},
  title = {Local cohomology of sheaves of differential forms and {H}odge
              theory},
  journal = {J. Reine Angew. Math.},
  fjournal = {Journal f\"{u}r die Reine und Angewandte Mathematik. [Crelle's
              Journal]},
  volume = {409},
  year = {1990},
  pages = {172--179},
  issn = {0075-4102},
  mrclass = {14F40 (14B15 14C30 14F10 14F17 32C36 32L20)},
  mrnumber = {1061523},
  mrreviewer = {Siegmund Kosarew},
  doi = {10.1515/crll.1990.409.172},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1515/crll.1990.409.172}
}
@article{MR874684,
  author = {Arapura, Donu},
  title = {A note on {K}oll\'{a}r's theorem},
  journal = {Duke Math. J.},
  fjournal = {Duke Mathematical Journal},
  volume = {53},
  year = {1986},
  number = {4},
  pages = {1125--1130},
  issn = {0012-7094},
  mrclass = {32C35 (32C37)},
  mrnumber = {874684},
  mrreviewer = {Takao Fujita},
  doi = {10.1215/S0012-7094-86-05355-X},
  url = {https://doi-org.ezproxy.lib.purdue.edu/10.1215/S0012-7094-86-05355-X}
}

This file was generated by bibtex2html 1.98.

Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, IN 47907-2067

Phone: (765) 494-1901 - FAX: (765) 494-0548  Contact Us

© 2022 Purdue University | An equal access/equal opportunity university | Copyright Complaints

Trouble with this page? Disability-related accessibility issue? Please contact the College of Science.

Maintained by Science IT